# SDR SCNA20241230402

- Difficulty date: December 21, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 66,838 hours, 24,158 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WORK ORDER 92035 N/R00011: FAS EMP # 003160 LOG BOOK DEFECT ITEM #2 : FWD LAV SMOKE DETECTOR ACTIVATED DURING DESCENT.
